Scaling of torus-doubling terminal points in a quasi-periodically forced map

Wu Jiu Fu, Daihai He, Peng Liang Shi, Wei Kang, Gang Hu

Research output: Journal article publicationJournal articleAcademic researchpeer-review

3 Citations (Scopus)


The torus-doubling bifurcations of a quasi-periodically forced two-dimensional map are investigated numerically. The scaling law on the terminal points of the torus-doubling bifurcation sequences is obtained by a simple method, based on hyper-stable period point and phase sensitivity exponent analyses.
Original languageEnglish
Pages (from-to)17-20
Number of pages4
JournalChinese Physics
Issue number1
Publication statusPublished - 1 Jan 2002
Externally publishedYes


  • Phase sensitive exponent
  • Strange non-chaotic attractor

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this